PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 153 | 2 | 154-156
Tytuł artykułu

Continuous Alexander–Spanier cohomology classifies principal bundles with Abelian structure group

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that Alexander-Spanier cohomology $H^n(X;G)$ with coefficients in a topological} Abelian group G is isomorphic to the group of isomorphism classes of principal bundles with certain Abelian structure groups. The result holds if either X is a CW-space and G arbitrary or if X is metrizable or compact Hausdorff and G an ANR.
Słowa kluczowe
Rocznik
Tom
153
Numer
2
Strony
154-156
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-17
Twórcy
  • Department of Mathematics, Georgian Technical University, 77 Kostava Street, 380075 Tbilisi, Republic of Georgia, mdzina@imath.acnet.ge
Bibliografia
  • [1] A. Dold und R. Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. 67 (1958), 239-281.
  • [2] P. Gabriel and M. Zisman, Calculus of Fractions and Homotopy Theory, Ergeb. Math. Grenzgeb. 35, Springer, 1967.
  • [3] K. Lamotke, Semisimpliziale algebraische Topologie, Grundlehren Math. Wiss. 147, Springer, 1968.
  • [4] J. D. Lawson, Comparison of taut cohomologies, Aequationes Math. 9 (1973), 201-209.
  • [5] J. P. May, Simplicial Objects in Algebraic Topology, University of Chicago Press, Midway Reprint, 1982.
  • [6] L. Mdzinarishvili, Partially continuous Alexander-Spanier cohomology theory, Grüne Preprintreihe der Universität Heidelberg, Heft 130, 1996.
  • [7] E. Michael, Local properties of topological spaces, Duke Math. J. 21 (1954), 163-171.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv153i2p154bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.